Beechams All In One Liquid
- Effective Relief For Chesty Coughs
- Active Ingredients: paracetamol / phenylephrine / guaifenesin
- Buy With Confidence From UK Registered Pharmacy
- Includes Free Prescription
Beechams Triple Action formula, easy to swallow formula provides relief from headache, fever, aches & pains, sore throat and chesty coughs.
15 in stock
What Beechams All in One Is And What It Is Used For
Beechams All In One liquid is used for the short term relief of the symptoms of colds, chills and flu with chesty coughs. These symptoms include headache, shivers, aches and pains, blocked nose and painful sinuses, catarrh, sore throat and a chesty, productive cough. This medicine contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily.
Before you take Beechams All in One
Do not take Beechams All in One:
• if you have ever had an allergic reaction to paracetamol, guaifenesin, phenylephrine hydrochloride or to any of the other ingredients
• if you have kidney or liver problems (including alcoholic liver disease), overactive thyroid, diabetes, high blood pressure or heart disease
• if you are taking any medications talk to your doctor or pharmacist before taking this medicine if you are taking any prescribed medicines; particularly metoclopramide or domperidone (for nausea [feeling sick] or vomiting [being sick]) or ergotamine or methylsergide (for migraine) or colestyramine (to lower blood cholesterol) or drugs to lower blood pressure; appetite suppressants or stimulants; drugs to treat depression such as tricyclic antidepressants (e.g. amitriptyline) or heart disease (e.g. digoxin) or if you take blood thinning drugs (anticoagulants e.g. warfarin).
• Pregnancy and breast feeding -Talk to your doctor before taking this product if you are pregnant or breast feeding. Beechams All in One contains colour sunset yellow FCF (E 110) which may cause allergic reactions.
How to take Beechams All in One
For oral use.
Adults and children aged 16 years and over: Fill the measuring cup to the 20 ml mark. Take one 20 ml dose every 4 hours as needed
• Do not take more frequently than every 4 hours.
• Do not take more than 4 doses every 24 hours.
• Do not take more than the recommended dose.
• Do not take for more than 5 days without asking your doctor.
• Do not give to children under 16 years.
Active ingredients Each 20 ml dose contains Paracetamol 500 mg, Guaifenesin 200 mg and Phenylephrine Hydrochloride 10 mg. Other ingredients Sorbitol (non-crystallising, E 420), glycerol, ethanol (96%), propylene glycol, sodium cyclamate, acesulfame potassium, sodium citrate, xanthan gum, citric acid monohydrate, coughsweet flavour, sunset yellow FCF (E 110), patent blue V (E 131), water
This medicine can cause side effects, although not everybody gets them. Side effects with
guaifenesin are rare. However, some susceptible individuals may experience unwanted side effects.
If you experience any of the following side effects mentioned below or any other side effects, STOP
taking this medicine immediately and contact your doctor:
– Allergic reactions. Symptoms could include itchy skin or rashes, difficulty breathing, faster heart
rate, swelling of the face or throat.
Other possible side effects:
– Feeling sick (nausea) or being sick (vomiting).
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side
effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme
at: www.mhra.gov.uk/yellowcard. By reporting side effects you can help provide more information on the safety of this medicine.